General Question

Facade's avatar

What would cause a person to be nauseous two days in a row?

Asked by Facade (22847 points ) October 17th, 2009

I’ve been nauseous two days in a row. It lasts pretty much all day.

Observing members: 0 Composing members: 0

45 Answers

wilma's avatar

Being pregnant….

gggritso's avatar

Food poisoning?

janbb's avatar

Pregnancy could certainly do it. I wouldn’t think it would be food poisoning unless you had stomach cramps and diarrhea too.

Do you have other symptoms too? Could it be flu?

PandoraBoxx's avatar

pregnancy, stomach virus is going around.

The_Compassionate_Heretic's avatar

Morning sickness or food poisoning though I’m sure there are many other possibilities.
If a woman was sexually active and experiencing this, getting a test would be advisable.
Some women have experienced morning sickness all throughout the day.

Cartman's avatar

An excess of yellow bile.

hug_of_war's avatar

Facade is in a long distance relationship, so chances are she’s not pregnant

Facade's avatar

@hug_of_war Thank you
@everyone. I highly doubt I’m pregnant. I just got off my period a week ago. Could I get food poisoning from things I eat regularly?
@Cartman What would cause that?

Facade's avatar

Also, I just started taking Ambien again (two days ago). A side effect of it is nausea. I was on it consistently for a month during the beginning of the year. Could it all of a sudden make me feel nauseous?

=(

Capt_Bloth's avatar

Have you been congested? If you have mucus draining down the back of your throat/ it can cause nausea.

Facade's avatar

@Capt_Bloth Yes, but that’s nothing new for me

Capt_Bloth's avatar

@Facade Yes, it could be your madication.

Cartman's avatar

@Facade sorry, that was intended as a joke. That how something might be diagnosed in the middle ages. My way of saying “I have no idea”. I hope you don’t take it the wrong way and I hope you get better.

Facade's avatar

@Cartman Oh OK, and thanks.

PandoraBoxx's avatar

There is a stomach virus going around, in addition to the swine flu. However, if the nausea coincides with the medication, there is probably a connection. If you’ve been off of it for several months, it’s out of your system.

Facade's avatar

@PandoraBoxx But if it never made me feel like this before, why would it start now?

PandoraBoxx's avatar

Are you taking anything else new with it? Is the dosage the same? Are you taking it at the same time of day, in the same manner?

Facade's avatar

Nothing new I am doing a colon cleanse which I wasn’t doing then, but that’s it
Same dosage
Same time of day (at night before bed)

janbb's avatar

I guess your body can interact differently with a drug over time. The best thing to do would be to go off it for a few nights and see if the nausea subsides. If it doesn’t, go to a doctor.

PandoraBoxx's avatar

Has your weight changed since the last time you took it? Sometimes that can change how medications cause you to feel. I agree with @janbb. Go off it, and see if the nausea stops.

Facade's avatar

If anything I’ve gained a couple pounds.

I really don’t want to go off it because it’s the only thing that makes me sleep at night. Do y’all think that eating before I take it would help at all?

filmfann's avatar

Swine Flu
regular flu
bad reaction to Ambian
watching Nicholas Cage movies
pregnancy
food poisoning
hepatitus

It could be a lot of things. Go to the doctor

PandoraBoxx's avatar

I would give the doctor a call and let them know that you’re experiencing the nausea.

Facade's avatar

Also again I’ve taking half by cutting it with my teeth. Could that be it?
@PandoraBoxx I’d have to wait til monday…

janbb's avatar

I don’t think that would make you nauseous. I used to take half by just breaking them in two. Maybe the colon cleansing is making you emptier inside and having some food with the ambien would help? It doesn’t hurt to try that but I would be inclined to call the doctor on Monday.

ish1212's avatar

Appendicitis.

Facade's avatar

@janbb I’ll call if it doesn’t go away by then

scamp's avatar

@Facade Is the Ambien you take the time release kind? If so, you shouldn’t break it at all. I hope you feel better soon, and will call your doctor if this doesn’t go away.

Facade's avatar

@scamp I don’t believe so. It’s the generic “zolpidem tartrate.” It’s doesn’t say ambien cr on the bottle at all

janbb's avatar

Probably not then because the time-release thing is their new patent.

Did you take ambien itself before or was it the generic? I find I have a more doped up reaction to the generic even though they are supposed to be the same.

Facade's avatar

I’ve only had the generic. I think they give it out because it’s less expensive.

janbb's avatar

Oh – then maybe try the food thing with it and see if that helps.

scamp's avatar

@Facade , Just to be on the safe side, I would ask your doctor or pharmacist. I looked online, and if the site I found is correct, the generic form is called zolpidem. I agree with @janbb about trying it with food.

deni's avatar

It sounds like it could be the ambien…maybe it never made you nauseous before but for some reason it’s having a different effect on you now…hum. Regardless, hope you feel better!

Facade's avatar

Found some Pepto and ginger ale!

scamp's avatar

Did it help?

Facade's avatar

Yes, thank God. I have two papers to write…tomorrow lol

scamp's avatar

Glad you’re feeling better!

proXXi's avatar

Did you just see ‘Capitalism: A Love Story’?

johanna's avatar

Colon cleanses aren’t exactly recommended by doctors so that could be it. They seriously mess up your insides according to most experts on the colon. I know many alternative practitioners recommend them (usually the ones charging for em…) but if you look into serious research you will see that they do more harm than good. If you aren’t careful you can even have your colon ruptured which is no joke.
But then again some people believe in alternative treatments.
Hope you feel better soon!

Cartman's avatar

@johanna Holy crap. Cleanse this :::::::::::::::::::::::::::::::::::::::

Facade's avatar

@johanna Doctors have been zero help with my “issues” so far, so I don’t much care what they recommend.

Clair's avatar

Draining sinuses.

Answer this question

Login

or

Join

to answer.

This question is in the General Section. Responses must be helpful and on-topic.

Your answer will be saved while you login or join.

Have a question? Ask Fluther!

What do you know more about?
or
Knowledge Networking @ Fluther